question-icon

What causes nausea, dizziness and body tremors after taking Ecstasy?

default
Posted on Mon, 23 Oct 2017
Question: Im 31 and female and took ecstasy for the first time about 6 hours ago. Now I'm feeling extremely nauseous, really dizzy/lightheaded and shaky. Without going to the ER, what can I do at home to help?
doctor
Answered by Dr. Salah Saad Shoman (43 minutes later)
Brief Answer:
Short term side effects

Detailed Answer:
Dear Ma'am , I have gone through your question and I understand your concerns.. ecstasy has a numerous undesirable effects such as Nausea.
Muscle cramping,Fever ,Shaking and tremors ,Hallucinations. Blurred vision , Higher heart rateand Increase in blood pressure..
however, these side effects are short term and will go away within the next 24 hours but to fasten your recovery you should drink plenty of fluids , take metochlopromide three times per day and monitor your blood pressure .. I hope you find this helpful
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Salah Saad Shoman (41 minutes later)
Is it oaky to throw up? I don't think I can hold it back anymore.
doctor
Answered by Dr. Salah Saad Shoman (1 hour later)
Brief Answer:
Yes, it is ok

Detailed Answer:
Dear Ma'am, yes it is better to throw up , but you need to replace the lost fluids by plenty of water and juices to avoid dehydration.. I hope you find this helpful.. if you don't have any other clarifications then please close the discussion.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2715 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes nausea, dizziness and body tremors after taking Ecstasy?

Brief Answer: Short term side effects Detailed Answer: Dear Ma'am , I have gone through your question and I understand your concerns.. ecstasy has a numerous undesirable effects such as Nausea. Muscle cramping,Fever ,Shaking and tremors ,Hallucinations. Blurred vision , Higher heart rateand Increase in blood pressure.. however, these side effects are short term and will go away within the next 24 hours but to fasten your recovery you should drink plenty of fluids , take metochlopromide three times per day and monitor your blood pressure .. I hope you find this helpful